# SDR CALA2018012000255

- Difficulty date: January 20, 2018
- Submitted: January 21, 2018
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 59,100 hours, 23,304 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 1606
- Condition: Odor
- Location: Lt Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD CABIN FAN FAULT ON CONDITION PAGE,  WITH A BURNING ODOR.   FANS OFF,  NO ODOR.  REMOVED AND REPLACED THE RECIRCULATION FAN. OPS CHECKED GOOD IAW AMM 21-21-00-710-001-A.
